# SDR AU981510

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435B1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: 68326
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER INLET VALVE OUTER VALVE SPRING BROKEN.
